Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Generalized Euler and class numbers


Author: Daniel Shanks
Journal: Math. Comp. 21 (1967), 689-694
MSC: Primary 10.07
Corrigendum: Math. Comp. 22 (1968), 699.
Corrigendum: Math. Comp. 22 (1968), 699.
MathSciNet review: 0223295
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0223295-5
Article copyright: © Copyright 1967 American Mathematical Society